# SDR 2007UALA00446

- Difficulty date: February 14, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N566UA
- Make and model: Boeing 757222
- Aircraft serial: 26670
- Aircraft time: 48,182 hours, 17,674 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE LIGHT INOP AT DOORS 1R & 4R.  RELAMPED NR 767 LAMP
